# SDR 97ZZZX250

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42AL
- Make and model: Bell 206B
- Aircraft serial: 918
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Delaminated
- Location: M/R
- Part time: 2,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INPSECTION, FOUND LOWER SKIN DELAMINATED AND CORRODED AT OUTBOARD END OF GRIP FINGER DOUBLERS.  STA 58 - STA 60.
